MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN; ANESTHESIA UNIT

DRÄGERWERK AG & CO. KGAA ATLAN; ANESTHESIA UNIT
Model Number 8621600
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the log file revealed that the supervisor function of the software forced a shut-down of automatic ventilation to protect the patient from potentially hazardous output.An implausible divergence between the readings for inspiratory and expiratory pressures was measured.The log contains no hint for the potential presence of a hardware failure; the data shows that the pressure sensors were producing correct readings and the aspect that the device stayed in use all the time after event without further observations and passed system tests inbetween without deviations confirms the validity of that statement.The exact root cause for the measured divergence cannot be derived from the logs; a plausible scenario would be a squeezing of the breathing tubes due to e.G.Patient repositioning.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
There was a vent fail during use reported; it was confirmed that the event did not lead to health consequences for the patient.

Brand Name
ATLAN
Common Device Name
ANESTHESIA UNIT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23655512
Report Number9611500-2025-00651
Device Sequence Number10123484
Product Code BSZ
UDI-Device Identifier04048675556183
UDI-Public(01)04048675556183(11)250728(93)8621600-20
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown